# SDR 08FDEA04777

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 1681 RBL 13.  REPAIRED CORRODED FLOORBEAM AT STA 1681 RBL 13 IAW SRM 53-00-51.  REPAIR NR 2, "A" MAJOR REPAIR NO FOLLOW-UP INSP REQUIRED .
